# SDR CA070514027

- Difficulty date: April 16, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,568 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 0301037140
- Condition: Broken
- Location: Engine
- Component: Engine, Tmeca, ARRIEL1D1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) PIPE FAILED/BROKEN AROUND COMPLETE CIRCUMFERENCE OF FLARE.  FOUND WHEN BLEED VALVE WOULD NOT PASS TEST FOR CORRECT OPERATION. (TC NR 20070514027)
